MathSciNet Relay Station
MathSciNet bibliographic data
MR216951 02.70
Owings, James C., Jr. Recursion, metarecursion, and inclusion. J. Symbolic Logic 32 1967 173–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement